# SDR UPS97422449

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123F
- Aircraft serial: 20390
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 472923
- Condition: Defective
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 4 ENG NACELLE TEMP GAUGE, IN TURBULANCE A LOOP TEMP INDICATOR MOVED FROM 0 TO 2 CAUSING FIRE DETECTION LIGHT ON PILOTS PANEL TO FLICKER ON/OFF.  REMOVED AND REPLACED NR 4 ENG UPPER AFT SENSING ELEMENT PER MM 26-11-02.  OPS CHECKED NORMAL PER 26-11-00 S/N ON 0195 SN OFF 0978 PN ON 472923, THIS CLEARS ITEM M 127189.
